# SDR SWIA201334868

- Difficulty date: September 27, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 19,512 hours, 11,781 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON RT SEAT RAIL BETWEEN FS 785.15 - FS797.00.  C-CHECK REMOVED CORROSION ON RT SEAT RAIL BETWEEN FS785.15-FS797.00 BY BLENDING IAW REO.
